# SDR CALA9802132

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1177-1171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PAN CORRODED AT AFT ENTRY STA 1177 TO 1171, BL 0 TO LBL 18.  THE FLOOR PAN WAS REMOVED AND A NEW FLOOR PAN WAS INSTALLED IAW SRM 53-10-2.
